# SDR DALA2016120909720

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTINGS (4EA) ON AFT VENTRAL DOOR JAMB STA Y=1076. FITTINGS WERE REMOVED (4EA). NEW FITTINGS DRILLED, TREATED, PAINTED, AND INSTALLED PER SRM 51-41-01, 51-41-02, 51-10-04, PAR 15 & 24, AND 51-40-08.
